# SDR UALA2012021400888

- Difficulty date: February 12, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N550UA
- Make and model: Boeing 757222
- Aircraft serial: 25398
- Aircraft time: 76,226 hours, 22,127 cycles
- Engine: Pwa PW2037
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Ecu
- Part number: 211734220
- Part serial: 301
- Condition: Faulty
- Location: Posit 'A'
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SURGES WITH SINGLE PACK OPERATION.    ECU BITE INDICATES ECU FAULT.  REPLACED ECU IAW MM.  OPERATED BOTH PACKS ONE AT A TIME AND TOGETHER WITH NO SURGES.
